This item still needs to be validated !
Title: [Surgical treatment of Madelung's deformity: analysis of a series and proposal for a treatment protocol]
Authors: De Smet, Luc ×
Moens, P
Fabry, Guy #
Issue Date: Dec-1996
Series Title: Acta Orthopaedica Belgica vol:62 issue:3 pages:133-6
Abstract: The results of 12 surgically treated wrists with Madelung's deformity were reviewed. The correction was rarely achieved, but most patients (9/12) were satisfied. Only when the distal radioulnar joint was stabilized was an excellent result obtained. Our preferred technique has already been published (J. Ped. Orthop. 1993, 2-B, 96-98).
ISSN: 0001-6462
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Orthopaedics Section (-)
Research Group for Musculoskeletal Rehabilitation
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.